# SDR ASOA2013092609102

- Difficulty date: September 6, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN FS 589 AND 605, BETWEEN STRINGERS 25-26L. TWO DENTS ON FUSELAGE SKIN BETWEEN FS589 -FS605 BETWEEN STRINGERS 24L AND 25L.  COMPLIED WITH PERMANENT REPAIR OF DENT AT FS 589-605 S24L-26L IAW EC/TC REO 601R-53-61-5021.  REPAIR CLASSIFIED AS MAJOR.
